# SDR SWAA2023042416638

- Difficulty date: March 15, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 38,518 hours, 23,626 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STA 312 FRAME INNER RADIUS ABOVE L1 DOOR CUT OUT. (MARKED)<[01] VERIFIED APPLICABILITY OF SRM 53-10-15-1A-1 ALLOWABLE DAMAGE 1 - FORWARD ENTRY AND AIRSTAIR DOOR SURROUND STRUCTURE;[02] ACCOMPLISHED EVALUATION ON STA312 FRAME INNER RADIUS ABOVE L1 DOOR CUTOUT S-5L LBL33 WL295 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15-1A-1 PART 4.B FIG.208; L=0.257'' TOOL USED ID: ATS2739 S/N: A22004232 DUE DATE: 11/2023.;[03] VERIFIED CORRECTIVE ACTION 1; 2 AND MEASUREMENT TABLE;[04] HFEC INSPECTED TRIMMED EDGE OF DAMAGE CUTOUT PER 737NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS FOUND. TOOL N500 IS000680 DUE 04/30/2023. SEE TTG8Q00K9A6X;[05] ACCOMPLISHED PERMANENT REPAIR ON STA-312 FRAME INNER RADIUS ABOVE L1 DOOR CUTOUT IAW ENGINEERING AUTHORIZATION M-22-153-01244; REFER TO CUSTOMER#TTG8Q00K9A6X.;[06] VERIFIED CORRECTIVE ACTION 5;[07] VERIFIED STEPS COMPLETE
